Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new degree bound for invariant rings


Author: Jianjun Chuai
Journal: Proc. Amer. Math. Soc. 133 (2005), 1325-1333
MSC (2000): Primary 13A50
Published electronically: November 19, 2004
MathSciNet review: 2111938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a new degree bound for polynomial invariant rings of finite groups and give some applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13A50

Retrieve articles in all journals with MSC (2000): 13A50


Additional Information

Jianjun Chuai
Affiliation: Department of Mathematics and Statistics, Queen’s University, Kingston, Ontario, Canada K7L 3N6
Email: chuai@mast.queensu.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07787-1
PII: S 0002-9939(04)07787-1
Keywords: Invariant ring, degree bound
Received by editor(s): September 23, 2003
Received by editor(s) in revised form: January 30, 2004
Published electronically: November 19, 2004
Additional Notes: This research was partially supported by NSERC
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2004 American Mathematical Society